# SDR IPXA2020052055527

- Difficulty date: May 19, 2020
- Submitted: May 20, 2020
- Operation: Air carrier
- Aircraft: N411UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23851
- Aircraft time: 33,742 hours, 22,922 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 149N77341
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG3ANGLE SUPPORT FWD RAT CUTOUT BEAM HAS CORROSION ON THE IB SIDE STA 1180REPLACED ANGLE IAW DWG 149N7734
